MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; snare, flexible

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; snare, flexible
Model Number M00561291
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was intended to be used in the colon during a polypectomy procedure performed on (b)(6) 2026.Prior to the procedure, during the equipment preparation process on the trolley, the connector shaft attached to the cautery cable became detached from its locking mechanism.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detachment of device or device component.Block a2: patient's age at time of event was not provided, but it was indicated that the patient was over 18 years old.

Brand Name
CAPTIVATOR II
Common Device Name
snare, flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50533769
Report Number3005099803-2026-03526
Device Sequence Number13239351
Product Code FDI
UDI-Device Identifier08714729645801
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561291
Device Catalogue NumberM00561291
Device Lot Number0032725222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale